Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can diet pills be taken with prescribed medication?

Can diet pills be taken with prescribed medication? Due to my medical problems I find it hard to lose weight, I m tired all the time & sometimes feel hungry shortly after eating. I had a blood test last week & all tests came back normal. I have heard of a product I d like to try but don t know if it s safe to take. It s called Chocolate Banana Thermite - Acai Berry & Caffeine or Chocolate Banana Schizandra Berry Extract & Caffeine. All ingredients are herbal . Any help would be gratefully appreciated, Barbara. Back & joint problems. Pain, swelling & limited movement, for which I take: - naproxen 500mg twice a day, co-codamol 30/500mg 3 times aday, quinine sulphate 300mg, amitripyline 10mg, ropeinrole 3mg,occassionally tramadol 100mg.
Asked On : Sat, 27 Apr 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

With all the medications you are taking right now, I dont recommend you take any more pills. Anyway, there is no magic way that these diet pills work. Most diet pills have bad side effects like myositis and liver problems. They are only started after the patient fails badly to be able to lose weight naturally.

I recommend you to start a good diet program and exercise. Try this for at least 1 month. If there is no change, then you can consider getting on diet pills.

Hope this helps.

Dr Vineet.
Answered: Mon, 1 Jul 2013
I find this answer helpful
  Anonymous's Response
The diet pills that you have mentioned Chocolate Banana Thermite - Acai Berry & Caffeine or Chocolate Banana Schizandra Berry Extract & Caffeine would be no problem to take with other medication if they are purely HERBAL. You might have known that taking many pills may overload the metabolism of Liver, so try maintaining some period of time between those medication with plenty of water. Be cautious about the Stomach upset and GI problems.
Have a Good Health.
Answered: Sat, 22 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor